# SDR AALA20160718008

- Difficulty date: July 3, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 90,487 hours, 41,362 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Condition: Out Of Adjust
- Location: Rejected Takeoff
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, THE AUTO BRAKE HORN ACTIVATED.  TAKE OFF WAS REJECTED.  MAINTENANCE ADJUSTED THE REJECTED TAKE OFF SWITCHES IAW AMM 27-60-00.  OPS CHECKED NORMAL.
